Pubblicazioni il cui periodico è "MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 3.

Articolo di rivista Casnati G.; Del Centina A (2004)
The rationality of the Weierstrass space of type (4,g). In: MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, vol. 136, pp. 53-66. - ISSN 0305-0041 [Disponibilità ristretta]
Web of Science: 2 - Scopus: 2
[img]

Articolo di rivista Casnati G.; Del Centina A (2002)
On certain loci of curves of genus g≥4 with Weierstrass points whose first non-gap is three. In: MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, vol. 132, pp. 395-407. - ISSN 0305-0041
Web of Science: 2 - Scopus: 2

Articolo di rivista Casnati G.; Del Centina A. (1998)
Covers of degree four and the rationality of the moduli space of curves of genus five with a vanishing theta-null. In: MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, vol. 124, pp. 265-274. - ISSN 0305-0041
Web of Science: 2 - Scopus: 3

Questa lista è stata generata il Tue Sep 26 05:03:02 2017 CEST.